Day +85: I take my medicine I always take my medicine

“All I know is my steak tastes better when I take my steak tastes better pill…”

I saw the local gastroenterologist today. He prescribed Carafate liquid 3 times a day to coat my esophagus and stomach and told me to eat 5 small low-fat meals per day. The tricky thing about Carafate is scheduling it around meals and other medications. I need to take my other meds an hour or two before the Carafate so it doesn’t interfere with their absorption. I have to take the Carafate either an hour before or two hours after eating. Some of my other meds need to be taken with food. It took me about an hour but I think I’ve worked out a schedule that honors all the requirements! I’ll have to keep the schedule on hand all the time because there’s no way I’ll commit it to memory with my lingering chemo brain.

The doctor wants to see me again in two weeks. If there’s been no improvement, he wants to do another endoscopy to see if anything has changed since the one I had at Hopkins on January 11.

Day +83 tagline:
Deja Vu, Crosby Stills Nash & Young (IDed by David)

5 Comments:

  1. I would have to keep a schedule too. Can’t remember anything any more. I hope this med works for you.
    Cathy 🙂

  2. Wow, that tag seems fit well. Hopefully it will help as easily. Sorry to say but I’ve been getting really sick the past couple days so it might have to be a while befor we visit again. Good luck with the new meds! I Feel Fantastic by Jonathan Coulton.

  3. HOLY COW!!!!!!! Crazy girl! So glad you were able to figure it all out med wise. Do they have a “cause” or just want you to try this?

    Hope you are feeling great!

    Laura

  4. I did not know you were a mathematician. Figuring out how to schedule all the medicine was surely no easy feat. Hope you feel better every day.

  5. Karen, Sounds like you are doing great! I’m right behind you at day +49. The only issues I’ve had is my kidneys don’t like the gen graf so I have to get fluids once a week and this past weekend I began some lower GI spasms…..OH and my hands shake like a 90 year old. All could be worse! God is good. Hugs, Lori

Leave a Reply

Your email address will not be published. Required fields are marked *